# SDR DALA20181126805

- Difficulty date: November 14, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,259 hours, 23,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 L-2 DOOR UPPER HINGE CUT-OUT HAS A SMALL CRACK AT LOWER RADIUS OF CUT-OUT. CORRECTIVE ACTION: REPAIRED L2 DOOR UPPER HINGE CUT OUT AREA CRACK ON FRAME IAW B757 SRM. (0835764)
